# SDR MASA2009042300135

- Difficulty date: April 23, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N75996
- Make and model: Cndair CL6002B19
- Aircraft serial: 7266
- Aircraft time: 17,488 hours, 16,837 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Defective
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7266 ORD.  APU OIL TEMP MESSAGE OCCURRED IN FLIGHT.  CSD2 WAS ALREADY ON MEL.  CREW DECLARED AN EMERGENCY AND LANDED UNEVENTFULLY.  CREW REPORTED SHUT DOWN THE APU, DID NOT AUTO SHUT DOWN ON THE GROUND.  MX REPLACED OIL FILTER, OPS CHECKED GOOD.
